# SDR DALA2019111546709

- Difficulty date: November 13, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,753 hours, 23,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1358663) CORROSION ON BEAM STA 365 BTW LBL 5 TO RBL 30. CORRECTIVE ACTION: CORROSION LEVEL 2: BEAM STA 365 BTW LBL 5 TO RBL 30 WAS REPAIRED PER B757-200 SRM 53-00-51 REPAIR 10 FIG 201.
